# SDR ASAA2022082639672

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737
- Aircraft serial: 35188
- Aircraft time: 53,911 hours, 15,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: MS280341
- Condition: Unknown
- Location: Right Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND TEMP INDICATOR FOR RIGHT PACK POSITION IS INOP (FULL SCALE ZERO). GROUNDED - YES. REMOVED & REPLACED RH PACK TEMPERATURE BULB REF B737-800 AMM 21-51-60-000/400-801.
